Intersections of Maximal Subspaces of Zeros of Two Quadratic Forms

David B. Leep, Claus Schubert

Research output: Contribution to journalArticlepeer-review


We calculate the dimensions of the intersections of maximal subspaces of zeros of a nonsingular pair of quadratic forms. We then count the number of sets of distinct such subspaces that intersect in a given dimension.

Original languageEnglish
Pages (from-to)157-165
Number of pages9
JournalAnnals of Combinatorics
Issue number1
StatePublished - Mar 1 2018

Bibliographical note

Publisher Copyright:
© 2018, Springer International Publishing AG, part of Springer Nature.


  • intersections of linear subspaces
  • nonsingular varieties
  • pairs of quadratic forms
  • quadratic forms

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Intersections of Maximal Subspaces of Zeros of Two Quadratic Forms'. Together they form a unique fingerprint.

Cite this